# SDR DALA1226170668

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,900 hours, 30,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK LEFT EMERGENCY SLIDE BOTTLE SQUIB TEST FAILED TO ILLUMINATE GREEN LIGHT.  REPLACED SQUIB AND RELAYS, ALL TEST NORMAL.
